# SDR CALA2024022100491

- Difficulty date: January 30, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 42,265 hours, 4,067 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 166Z158095041
- Condition: Cracked
- Location: #7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF AREA AROUND #7 SLAT ROTARY ACTUATOR FOUND 2 CRACKS. UPPER CRACK APPROX 1 ", LOWER CRACK APPROX 1.5". LEADING EDGE SUPPORT STRUCTURE PIECE PNR 166Z1580-9504-1. LOCKED FOR MAINT FERRY PURPOSES. INSPECTED STEPS 1 THRU 4A AND 5 THRU 7 OF AVO11987 REV.A NO OTHER DAMAMAGE NOTED UNLOCKED. C/W STEPS 1 THRU 4A AND 5 THRU 7 OF AVO11987 REV.A NO OTHER DAMAMAGE NOTED INSPECTED ALL STEPS OF AVO11987 REV. B , NO OTHER DEFECT NOTED. C/ W ALL STEPS OF AVO11987 REV. B , NO OTHER DEFECT NOTED. VERIFIED MATERIAL OF FORMED REPAIR ANGLES AND FILLERS FABRICATED INSPECTED STEPS A 1 THRU 2 OF AVO11987 REV. D OF HFEC AND VISUAL FROM 0.090" 7075-O BARE  (PO # 2436195330) TO BE HEAT TO T62 INSPECTION NO DEFECT NOTED AND VERIFIED THE CORNER RADII ON CONDITION REF. STEP 9 OF AVO 11987 REV. D TRIM-OUT TO BE 0.050 INCH REF. STEP B 1A OF AVO. VERIFIED MATERIAL OF FORMED REPAIR ANGLES AND FILLERS FABRICATED C/W STEPS A 1 THRU 2 OF AVO11987 REV. D OF HFEC AND VISUAL FROM 0.090" 7075-O BARE  (PO # 2436195330) TO BE HEAT TO T62 INSPECTION NO DEFECT NOTED AND VERIFIED THE CORNER RADII ON CONDITION REF. STEP 9 OF AVO 11987 REV. D TRIM-OUT TO BE 0.050 INCH REF. STEP B 1A OF AVO. HEAT TREAT 7 PCS,7075-0.090" BARE TO 7075-T62 CONDITION ON P.O # THIS TASK WILL REQUIRE INSPECTION BUY BACK AFTER COMPLETION. VERIFIED HEAT TREAT OF 7 PCS 7075-0 TO 7075-T62 ON 44.0008 AND H -2436195 PER BAC5602. ALL WORK C/W BY UAL SFO SHOP BY TECH#11685 EAT TREAT FORM 43-0150. 04 AND UAL QC-77192. HEAT TREAT FORM 43-
